Determining pure discrete spectrum for some self-affine tilings - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2014

Determining pure discrete spectrum for some self-affine tilings

Abstract

By the algorithm implemented in the paper by Akiyama-Lee [Adv. Math. 226(4):2855 13;2883, 2011] and some of its predecessors, we have examined the pure discreteness of the spectrum for all irreducible Pisot substitutions of trace less than or equal to 2, and some cases of planar tilings generated by boundary substitutions due to Kenyon [Geom. Func. Anal. 6:471 13;488, 1996].
Fichier principal
Vignette du fichier
dmtcs-16-3-18.pdf (1.01 Mo) Télécharger le fichier
Origin Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01188903 , version 1 (31-08-2015)

Identifiers

Cite

Shigeki Akiyama, Franz Gähler, Jeong-Yup Lee. Determining pure discrete spectrum for some self-affine tilings. Discrete Mathematics and Theoretical Computer Science, 2014, Vol. 16 no. 3 (3), pp.305--316. ⟨10.46298/dmtcs.2089⟩. ⟨hal-01188903⟩

Collections

TDS-MACS
35 View
874 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More